# SDR AALA202301069279

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 28,989 hours, 11,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21136
- Condition: Deformed
- Location: R1 Door
- Part time: 3,731 hours, 1,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HITTING FUSELAGE WHEN OPEN.  MAINTENANCE REPLACED R1 DOOR SLIDE PER TASK CARD 26C84152002.
